When I started taking Metformin, it took about nine months for the bathroom issues to improve. Then it was just occasional episodes. Now after a year and a half, I'm starting to have issues daily with it again. Have any of you had this to happen and why? Thanks for your help.
Prayforamiracle-Me(36)PCOS Dh(43)MFI TTC since 11/06. Only pregnancy ended in loss in July 2007. On 1500mg of Metformin. Currently on Cycle 27.
i am just going through the exact same thing!!! i've been on metformin now for almost 6 months. As far as the side effects go i was doing fine for the past 5 months (after the initial few weeks of side effects). Now all of a sudden for the past couple of weeks i am getting the side effects again! I get a little nauseas, stomach ache, diarhea (sorry for tmi). I was wondering what was going on myself! Infact i was just searching google to see why that would happen. I am going to email my doctor. Maybe she can give me an answer. I'll let you know what she says.
my doc hasnt gotten back to me yet. i do have an appt there by the end of this week. i'll try to find out then. i'll let you know what they tell me. i will go in for my baseline sonogram and instructions for this cycle.
Something similar happened to me also. I ended up switching to the Metformin XR and that seemed to help. I have also started taking it right in the middle of a meal and that has seemed to decrease on the "potty problems". Hope this helps!
Me (23)(PCOS) and DH (23) TTC our first for a year now. Currently on 1500mg Metformin daily, Provera for ten days and Femara 2.5 for CD 3-7.
I had the same problem with both my 2000mg dose and 1000mg dose. The symptoms would come and go at random and I never found any reason for it. I am still on 1000mg daily but 8 weeks along now, so my "potty problems" could be attributed to either the met or the pregnancy, but in either case they are worse than they have ever been! I used prenatal vitamins (extra iron) to decrease the diarrhea and ginger root supplements to help with the nausea... both perfectly safe if you get your bfp. I have been trying to do the ginger root now but I can't keep hardly anything down so I don't know if it's even in there long enough to do any good! lol Good Luck!!
DH (39) and I (25) have been TTC my 1st, his 3rd since Jan. 2008 We finally got our BFP! I am 6 weeks along as of 8/29/11. Good Luck everyone! It WILL happen for you too!
I am having the same problem. Been taking it for over three months. I am supposed to be taking 3 pills a day (1500 mg) but, I can't. My stomach hurts so bad from taking it. Have you guys done increased activity like working out or something like that? I notice the diarrhea comes a lot quicker after i take it if i work out. sorry tmi. When I told my dr. about the symptoms he told me to take it really easy. But, I want to lose more weight so I really don't want to stop working out.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.